# SDR 08FDEA03759

- Difficulty date: September 8, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 38,587 hours, 25,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A53870064200
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CENTER SECTION ZONE 240 RT/SIDE EMERGENCY EXIT LOWER JAMB AT FRAME 43,TOP ANGLE SUPPORT HAS CRACK.  REMOVED AND INSTALLED NEW SUPPORT ANGLE IAW SRM 51-40-21.
